Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 3, Pages 21–34 (Mi emj371)  

Calculation of the Calderón–Lozanovskii construction for a couple of local Morrey spaces

E. I. Berezhnoi

Department of Mathematics, Yaroslavl State University, 14 Sovetskaya St, 150 000 Yaroslavl, Russian Federation

Abstract: The calculation of the Calderón–Lozanovskii construction for a couple of local Morrey spaces is reduced to the calculation of the Calderón–Lozanovskii construction for two couples of ideal spaces of functions and sequences, that are the parameters in the definition of local Morrey spaces. These results allows us to obtain new interpolation theorems for operators on local Morrey spaces.

Keywords and phrases: Calderón–Lozanovskii construction, local Morrey spaces, approximation in local Morrey spaces, Banach ideal spaces, sublinear operators, interpolation theorems in local Morrey spaces.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-51-56015
This work was supported by the Russian Foundation for Basic Research, project no. 20-51-56015.


DOI: https://doi.org/10.32523/2077-9879-2020-11-3-21-34

Full text: PDF file (449 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 46E30, 46B42, 46B70
Received: 19.03.2019
Language:

Citation: E. I. Berezhnoi, “Calculation of the Calderón–Lozanovskii construction for a couple of local Morrey spaces”, Eurasian Math. J., 11:3 (2020), 21–34

Citation in format AMSBIB
\Bibitem{Ber20}
\by E.~I.~Berezhnoi
\paper Calculation of the Calder\'on--Lozanovskii construction for a couple of local Morrey spaces
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 3
\pages 21--34
\mathnet{http://mi.mathnet.ru/emj371}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-3-21-34}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000610832700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85115068449}


Linking options:
  • http://mi.mathnet.ru/eng/emj371
  • http://mi.mathnet.ru/eng/emj/v11/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:82
    Full text:51
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021